DOI 10.1097/00007691-199812000-00023
Sodium stibogluconate (pentostan) overdose in a patient with acquired immunodeficiency syndrome.
Аннотация
A 32-year-old man with acquired immunodeficiency syndrome (AIDS) admitted to the hospital for treatment of visceral leishmaniasis was inadvertently given 10 times the prescribed first dose of sodium stibogluconate ([Sb] 6.5 g instead of 0.65 g). He experienced no immediate major toxicity during the first 48 hours, but a significant rise of pancreatic enzyme activities was observed (amylase at 10 times the upper limit of normal, lipase at 50 times the upper limit of normal) without clinical signs or indications on computed tomography (CT) of pancreatitis. The third day after the overdose, he developed appendicitis, which appeared coincidental; he recovered uneventfully from surgery. Most of the overdose of Sb was eliminated within the first few hours. Pharmacokinetics remained linear; the rapid, long elimination half-lives (2.7 hours and 54 hours, respectively) were similar to those in previously published results. The administration of a chelating agent, dimercaptosuccinic acid (DMSA), 72 hours after the Sb overdose did not modify the pharmacokinetics of the medication.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.